Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Taking Cerozette but missed periods. Pregnancy tests negative. No pregnancy symptoms. Can you help me?

User rating for this question
Very Good
Answered by

Pediatrician, Infectious Diseases
Practicing since : 2005
Answered : 1528 Questions
my girlfriend has been taking cerozette contraceptive pill and i have been using condoms. She has missed her periods for 5 weeks. 3 pregnancy test have came back negative. No pregnancy symptons. Can you help me?
Posted Tue, 24 Apr 2012 in Menstruation and Miscarriage
Answered by Dr. Hema Yadav 48 minutes later

Thanks for posting your query.

Irregular bleeding or no bleeding at all is a known effect of cerazette, a progesterone only pill. I hope she has been told about this by her doctor while prescribing her cerazette. so it's nothing worrisome since her pregnancy tests are negative too.

She may continue using it or consult her doctor for a change to combined estrogen progesterone pill. she may have irregular menses for few months after stopping, either heavy or scanty, but please don't panic. It will resolve on its own.

Hope I have answered your query. Do write back to me if you have any doubts.

Please accept my answer if you do not have more concerns.

Wishing you good health.

Above answer was peer-reviewed by
Follow-up: Taking Cerozette but missed periods. Pregnancy tests negative. No pregnancy symptoms. Can you help me? 44 minutes later
would blood tests reveal any postive pregnancy tests?
Answered by Dr. Hema Yadav 6 hours later

Thanks for the follow up.

Blood beta hcg (Human chorionic gonadotropin) or an ultrasound of the pelvis region are two tests to confirm pregnancy.

Beta hcg will be raised than normal and ultrasound will show the fetal ring in uterus if pregnancy occurs.

Hope I have answered your query. Please accept the reply if you have no further queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor